BibTeX record: journals/informaticaLT/GuermeurM11

download as .bib file

@article{DBLP:journals/informaticaLT/GuermeurM11,
  author    = {Yann Guermeur and
               Emmanuel Monfrini},
  title     = {A Quadratic Loss Multi-Class {SVM} for which a Radius-Margin Bound
               Applies.},
  journal   = {Informatica, Lith. Acad. Sci.},
  year      = {2011},
  volume    = {22},
  number    = {1},
  pages     = {73--96},
  url       = {http://iospress.metapress.com/content/l1405k2173753586/},
  timestamp = {Wed, 03 Sep 2014 06:56:11 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/informaticaLT/GuermeurM11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}